碟形扁壳在均布载荷下的非线性稳定分析  被引量:5

Snap-Buckling of Dished Shallow Shells under Uniform Loads

在线阅读下载全文

作  者:刘东[1] 陈山林[1] 

机构地区:[1]重庆建筑大学,重庆630045

出  处:《应用数学和力学》1997年第1期29-35,共7页Applied Mathematics and Mechanics

基  金:国家自然科学基金

摘  要:本文对碟形扁壳的非线性稳定问题进行了分析.用修正迭代法得到了弹性特征的二次近似表达式,给出了一组算例,并讨论了参数β和k对稳定特性的影响.A theoretical analysis is presented for the snap-buckling behaviour of dishedshallow shells under uniform loads. By means of the modified iteration method,the second approximate formula of elastic behaviour and set of numerical solutions are given. And effects of parameters and on the snap-buckling behaviour arediscussed.

关 键 词:碟形扁壳 非线性稳定 修正迭代法 均布载荷 载荷 

分 类 号:O343.9[理学—固体力学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象